Bidirected minimum Manhattan network problem

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01786338
Contributor : Victor Chepoi <>
Submitted on : Wednesday, June 13, 2018 - 10:23:49 AM
Last modification on : Saturday, June 16, 2018 - 1:16:38 AM

Identifiers

Collections

Citation

Victor Chepoi, Nicolas Catusse, Karim Nouioua, Yann Vaxès. Bidirected minimum Manhattan network problem. Networks, Wiley, 2017, 69 (2), pp.167 - 178. ⟨10.1002/net.21719⟩. ⟨hal-01786338⟩

Share

Metrics

Record views

77